# SDR SWIA2023012067155

- Difficulty date: January 2, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 20,725 hours, 11,964 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 75 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 75 SHEAR CLIP AT STGR 28R-29R CORRODED.   REMOVED AND REPLACED WITH NEW SHEAR CLIP AT FR 75 BETWEEN STGR 28R-29R. REF SRM 51-40-08. SHEAR CLIP WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT BALANCE NOTED
